Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 132, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 1:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 1:39 PM CDT (18:39 UTC)
- Expired
- Jun 5, 2008, 2:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Custer County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 38 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:20 PM CDT | HAIL 0.88 | 13 Nw Anselmo, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 051839 SVRLBF NEC009-041-113-171-051930- /O.NEW.KLBF.SV.W.0132.080605T1839Z-080605T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 139 PM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA... SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHEASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 230 PM CDT * AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 22 MILES SOUTH OF DUNNING...OR 6 MILES NORTH OF ARNOLD...AND MOVING NORTH AT 36 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES WEST OF DUNNING BY 215 PM CDT... HALSEY BY 225 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4189 10049 4192 9992 4147 10006 4145 10025 TIME...MOT...LOC 1839Z 174DEG 31KT 4153 10018 $$ GARNER
1 follow-up statement
000 WWUS53 KLBF 051906 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 205 PM CDT THU JUN 5 2008 NEC009-041-113-171-051930- /O.CON.KLBF.SV.W.0132.000000T0000Z-080605T1930Z/ LOGAN NE-CUSTER NE-BLAINE NE-THOMAS NE- 205 PM CDT THU JUN 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTHEASTERN THOMAS...SOUTHWESTERN BLAINE...NORTHWESTERN CUSTER AND NORTHEASTERN LOGAN COUNTIES... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF DUNNING...OR 17 MILES NORTH OF ARNOLD... MOVING NORTH AT 31 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DUNNING BY 225 PM CDT... 6 MILES SOUTHWEST OF HIGHWAY 91 MILE MARKER 10 AND 9 MILES EAST OF HIGHWAY 2 MILE MARKER 230 BY 230 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4189 10049 4192 9992 4147 10006 4145 10025 TIME...MOT...LOC 1905Z 186DEG 27KT 4169 10008 $$ KAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:54 AM CDT, 9 hours 45 minutes earlier.
Area forecast discussion, Jun 5, 3:54 AM CDT, 9 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 11:44 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1144 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061645- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1144 AM CDT THU JUN 5 2008 /1044 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND NORTH CENTRAL NEBRASKA. THE HIGH RISK IS ALONG AND EAST OF HIGHWAY 183. IN THIS HIGH RISK AREA...THERE IS POTENTIAL FOR STRONG LONG- TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION. WIDESPREAD LARGE HAIL AND DAMAGING WIND ARE EXPECTED AS WELL. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS EAST OF STATE HIGHWAY 61. LARGE HAIL AND DAMAGING WIND ARE LIKELY IN THE MODERATE RISK AREA...AND TORNADOES ARE POSSIBLE. WITH PREVIOUS HEAVY RAINS OVERNIGHT...ADDITIONAL HEAVY RAIN MAY PRODUCE EXCESSIVE RUNOFF. THE GREATEST RISK AGAIN EXPECTED IN CENTRAL AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 5, 8:47 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
&&
SPRINGERLocal storm report, Jun 5, 9:37 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
&&
CARMELLocal storm report, Jun 5, 9:56 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELLocal storm report, Jun 5, 10:25 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
0742 AM HAIL 18 NW HAYES CENTER 40.70N 101.26W
06/05/2008 M1.75 INCH PERKINS NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELLocal storm report, Jun 5, 10:56 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 1 E GROSS 42.95N 98.55W
06/05/2008 E1.00 INCH BOYD NE CO-OP OBSERVER
HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
REPORT.
&&
CARMELLocal storm report, Jun 5, 11:25 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
0742 AM HAIL 18 NW HAYES CENTER 40.70N 101.26W
06/05/2008 M1.75 INCH PERKINS NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
1050 AM HAIL 1 E GROSS 42.95N 98.55W
06/05/2008 E1.00 INCH BOYD NE CO-OP OBSERVER
HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
REPORT.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:31 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:31 PM CDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.